# SDR MASA2011042002455

- Difficulty date: April 19, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 16,690 hours, 13,185 cycles
- System (JASC): 2612 · Fire Detection
- Part: Element
- Condition: Malfunctioned
- Location: Fire System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE SYSTEM FAULT.  REMOVED AND REPLACED A238 ELEMENT.
